Back

Title
  • Hp Estimates for Extensions of Holomorphic Functions on Convex Domains
Alternative
  • H^p Estimates for Extensions of Holomorphic Functions on Convex Domains
Creator

Adachi, Kenzo

Description
Other
  • In this paper we prove that any f ∈ Hp (M) (1≦ p < ∞ ) can be extended to a function in Hp (D) when D is some convex domain with real analytic boundary and M is a submanifold in general position in D.
Other
  • identifier:長崎大学教育学部自然科学研究報告. vol.38, p.3-7; 1987
Publisher長崎大学教育学部
Date Issued 1987-02-28
Languageeng
NIItypedepartmental bulletin paper
VersiontypeVoR
Identifier URI http://hdl.handle.net/10069/32487
Relation
  • isIdenticalTo NAID 40002768763
Journal
    • ISSN 0386-443X
    • 長崎大学教育学部自然科学研究報告
    38, 3-7
File
Oaidate2013-06-27T14:15:44Z